# SDR 2007F00001

- Difficulty date: December 27, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N40FC
- Make and model: Cessna 650
- Aircraft serial: 6500143
- Aircraft time: 5,298 hours, 4,378 cycles
- Engine: Garrtt TFE731*
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 101000B
- Part serial: 2032
- Condition: Defective
- Location: Stab Act Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PRIMARY TRIM ANNUNCIATOR COMES ON INFLIGHT. SECONDARY TRIM FAIL LIGHT ILLUMINATES ALSO AND STAB TRIM WILL NOT MOVE. TROUBLESHOT STABILIZER SYSTEM; FOUND HORIZONTAL STABILIZER ACTUATOR CONTROL UNIT DEFECTIVE. REPLACED AS REQUIRED; PERFORMED FUNCTIONAL CHECK FLIGHT; NO DEFECTS NOTED.
